Mercury And Neuropathy
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Cincinnati, College of MedicineIn HIV+s, peripheral neuropathy can be both drug-induced or associated with HIV itself. From what you told me, you weren't taking any neurotoxic drugs before or after the recent change in your therapy. I know of no data that say that... Read more »
The Robert James Frascino AIDS FoundationHello Frustrated,I do not believe mercury fillings cause medical problems. In addition, I know of no sound scientific data to support removal of old mercury fillings or "extreme detox via IV, supplements and anti-oxidants" (in relationship... Read more »
University of North Carolina - Chapel HillDoubt it. People concerned that their negative HIV test results may not be correct look for all sorts of reasons that could account for a false negative result. Good news is that the new combo (duo) test looks for virus as well as antibody. None of... Read more »
Chelsea and Westminster HospitalMeso-2,3-dimercaptosuccinic acid (DMSA) is a sulfhydryl-containing, water-soluble, non-toxic, orally-administered metal chelator which has been in use as an antidote to heavy metal toxicity since the 1950s.It has been investigated in the medical... Read more »
Connect With Others
Posted by Anonymous, 1 ReplyIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by AnonymousIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by bura, 3 RepliesCan someone describe what is neuropathy pain? Read more »
Posted by Anonymous, 1 Replyi am experiencing what i think is the beginnings of hiv neuropathy. in the mornings, i can see the blood fill my lower legs and standing becomes uncomfortable. standing anywhere for long periods of times becomes uncomfortable. my legs are weak. ... Read more »
Guides for People With HIV